×

zbMATH — the first resource for mathematics

Nonlinear hyperbolic equations. (English) Zbl 0050.31705

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, Duke Mathematical Journal 14 pp 83– (1947)
[2] Cinquini-Cibrario, Annali di Matematica (4) 24 pp 157– (1945)
[3] and , Methoden der mathematischen Physik, Volume 2, Springer Berlin, 1937. · doi:10.1007/978-3-642-47434-7
[4] Courant, Communications on Pure and Applied Mathematics 2 pp 255– (1949)
[5] Douglis, Communications on Pure and Applied Mathematics 5 pp 119– (1952)
[6] Friedrichs, American Journal of Mathematics 70 pp 555– (1948)
[7] Gevrey, Annales de l’Ecole Normale 35 pp 129– (1918)
[8] Haar, C. R. des séances de l’Académie des Sciences 187 pp 23– (1928)
[9] Haar, Acta Litterarum ac Scientiarum 4 pp 103– (1928)
[10] Haar, Atti del Congresso Internationale dei Matamatici, Bologna 3 pp 5– (1928)
[11] Hadamard, C. R. des séances de l’Académie des Sciences 187 pp 23– (1928)
[12] Hadamard, Journal d’Analyse Mathematique 1 pp 1– (1950)
[13] Petrowsky, Rec. Mathématique 2 pp 815– (1937)
[14] On systems of two non-linear partial differential equations in two independent variables, Master Thesis, New York University, 1950.
[15] Schauder, Commentarii Math. Helv. 9 pp 263– (1937)
[16] Schauder, Fundamenta Mathematicae 24 pp 213– (1935)
[17] Lewy, Transactions of the American Mathematical Society 43 pp 437– (1938)
[18] Hartman, American Journal of Mathematics 74 pp 834– (1952)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.